| Model Number |
ENF-V3 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the rhino laryngo videoscope to the service center for a separate issue.During the initial device analysis, the olympus service repair technician indicated that the adhesive on the distal sheath was cracked off and the objective lens glue was missing.It was determined that the distal sheath adhesive and the objective lens glue needed to be replaced.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the distal sheath adhesive being cracked off was due to a separation problem.Additionally, the most probable cause of the objective lens glue missing was due to a stress problem identified.The most probable cause of both the separation problem and the stress problem is a cause traced to component failure, which is an expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.